# SDR AALA2018042619007

- Difficulty date: April 23, 2018
- Submitted: April 26, 2018
- Operation: Air carrier
- Aircraft: N718AN
- Make and model: Boeing 777323ER
- Aircraft serial: 41665
- Aircraft time: 21,866 hours, 2,457 cycles
- System (JASC): 5250 · Fixed Inner Doors
- Part: Handle
- Condition: Loose
- Location: Crew Rest
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

DOOR HANDLE IN COCKPIT CREW REST DOOR IS LOOSE. ADJUSTED THE DOOR HANDLE IAW AMM 25-29-01. OPS CHECKED OK.
